# SDR AALA202404188926

- Difficulty date: April 14, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 36,013 hours, 14,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR SHEAR PLATE CRACKED BETWEEN FR 69 AND FR 70 AT S23R. REPLACED SHEAR P,LATE PER ARM 51-42-11.
